# SDR 39LA2013020600004

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N956BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC864B
- Aircraft time: 16,919 hours, 20,800 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE ACFT FAILED TO PRESSURIZE.  RETURNED TO BLOCKS.
